Journal article icon

Journal article

Approximations to the Asymptotic Distributions of Cointegration Tests.

Abstract:
The asymptotic distributions of cointegration tests are approximated using the Gamma distribution. The tests considered are for the 1(1), the conditional 1(1), as well as the 1(2) model. Formulae for the parameters of the Gamma distributions are derived from response surfaces. The resulting approximation is flexible, easy to implement and more accurate than the standard tables previously published.

Actions


Access Document


Publisher copy:
10.1111/1467-6419.00068

Authors


Publisher:
Blackwell Publishing
Journal:
Journal of Economic Surveys More from this journal
Volume:
12
Issue:
5
Pages:
575 - 593
Publication date:
1998-01-01
DOI:
ISSN:
0950-0804
Language:
English
UUID:
uuid:1dae377f-59ce-458b-abe8-64774f7262e0
Local pid:
oai:economics.ouls.ox.ac.uk:12715
Deposit date:
2011-08-15

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP